Author Topic: Body pain withdrawals after only 5 weeks of low-dose Ativan?  (Read 133 times)

[Buddie]

Hello,

Is it possible to have very uncomfortable withdrawals after only 5 weeks on about 0.5 of Ativan per day or less? I started going off it earlier and would notice muscle weakness and joint and muscle pain, increased anxiety, shakiness, some insomnia. I had no idea it was the inter-dose withdrawals of Ativan and thought I had MS or Fibromyalgia or who know what! I was so happy to figure out that it could be the Benzos but I have been off them for 2 weeks now and the symptoms are not much better. Less dizziness and nausea but I still have bad days of all-over aches and pains and weakness and extreme fatigue and exhaustion. Also my hands feel shaky and less dexterous and stiff and a bit numb at times. I am somewhat functional, able to work part-time most days with NSAIDS.  I also just feel so scared. I had such a healthy, happy life before this and have a beautiful 3-year old son and just want my life back. Is it possible to experience this after such low-dosage, short-term use?

Thanks!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Body pain withdrawals after only 5 weeks of low-dose Ativan?
« Reply #1 on: June 10, 2013, 06:20:25 pm »
Hi,

What you are going through is completely normal at this point in withdrawal.  The good news is that it's temporary and will go away in time.  I hope it doesn't get any worse for you - and don't worry, very common for us to think "this couldn't be withdrawal and I must be dying of.............(fill in disease)."  That, too will pass.

Meanwhile, make a point of distracting yourself as much as you can.  This is key, because time is the healer.

 :smitten:
[...]
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.